Contreg Syrup

Contreg Syrup

Contreg Syrup is a non-drowsy antihistamine, effective for the relief of allergic symptoms including rhinitis (runny nose), rashes, hay fever, sneezing, itching and colds.

Composition

Each 5ml contains: Cetirizine Hydrochloride � 5mg

Dosage and Administration

Children: 2-6yrs:5ml daily or 2.5ml, two times daily.
6 years & above:10ml daily or 5ml, two times daily,or as directed by a physician

Cautions

Reduced dosage is recommended for persons with liver or kidney impairment.

Storage

Store in a dry place below 30�C. Protect from light. Keep bottle tightly closed.Keep out of reach of children.

Presentation

CONTREG SYRUP is packed in 30ml amber glass bottles

up